# SDR IPXA2025081650158

- Difficulty date: June 21, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,623 hours, 17,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53980664214
- Part serial: NSN
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  DENT WITH GAUGE FWD OF TAIL STAND ON RIGHT HAND SIDE.   ACCOMPLISHED REPAIR DAMAGE IAW SRM 53-10-12-201, PARAGRAPH 11 AND FIGURE 208 (SHEET 1).
